Unfortunately Rowlands Pharmacy online no longer fulfills prescriptions. If you would like to speak to someone regarding this please use the contact us feature on this website.

Pain Relief - Children

There are many different types of pain. Our pharmacist will help you choose the right pain-killer for your child.

 

Our Advice

  • Give paracetamol to relieve pain and fever particularly after vaccination.
  • Do not give painkillers regularly unless under the supervision of your child's doctor.
  • Combining different painkillers can cause overdose. Ask your pharmacist for advice.
  • Keep to the recommended dose and read the information on the label carefully.
  • Extra doses do not give more effective pain relief.
  • Reducing fever in a child can be helped by a cool bath.
  • If your child has a fever or pain which is not controlled by paracetamol, ask our pharmacist for advice.

Products we recommend for this condition are:

  • Numark Paracetamol Suspension 120mg/5ml 200ml - Treatment of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever.  Contains paracetamol.  Do not take if: - Your child weighs less than 4kg, - Your child was born prematurely before 37 weeks, - Your child is taking any other product containing paracetamol. Consult your doctor or pharmacist before using this product if: - Your child has serious liver or kidney problems. - Your child has an inherited intolerance of sugars, or if your child is taking any of the following medicines: - to treat sickness or vomiting, any anticoagulant or anticonvulsant drugs. Not recommended for children under 3 months. Follow the dosage instructions carefully. Never give a double dose. Do not give more than 4 doses each day. Leave at least 4 hours between each dose. Do not give to your child for more than 3 days without consulting your doctor. If your child's illness is accompanied by a rash, breathing difficulties, diarrhoea, excessive tiredness or lethargy speak to your doctor straight away. In the event of overdose, even if suspected and your child appears well, seek medical advice immediately. If you have any symptoms after taking this product such as a rash or unexpected bruising consult your pharmacist or doctor. Keep out of reach of children. Always read the label.
  • Numark Paracetamol Suspension Orange 6+ 250mg/5ml 200ml - contains paracetamol to relieve pain and reduce hight temperatures. Paracetamol Suspension can be usedin children over 6 years and adults for the treatment of mild or moderate pain and feverishness associated with toothache, headache, earache, sore throat, post immunisation fever, colds and flu and other aches and pains.  Do not give Paracetamol Suspension if your child is taking any other paracetamol containing products, other flu, cold, cough or decongestant products or alcohol. Please do not give to your child if they are allegic to paracetamol or have kidney or liver problems.  Please check the patient leaflet inside the pack to see how much of the medicine to use and never exceed that amount. It is important to shake the bottle for at least 10 seconds before use and pour into the spoon and never overfill the spoon.  Keep out of reach of children. Always read the label.
  • Numark Ibuprofen Junior Suspension 100ml - can be used for the reduction of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, earache, teething pain and toothache, cold and flu symptoms, minor aches and sprains.  Contains ibuprofen.  For oral use. Shake well before each use. A spoon is provided to measure doses of 2.5ml or 5ml, as required.  Dosage: Children 8 to 12 years - Two 5ml spoonfuls to be given 3 to 4 times a day, children 3 to 7 years - One 5ml spoonful to be given 3 to 4 times a day, children 1 to 2 years - One 2.5ml spoonful to be given 3 to 4 times a day, infants 6 months to 1 year - One 2.5ml spoonful to be given 3 times a day.  Not recommended for children under 6 months.  Do not exceed stated dose. Keep out of the reach and sight of children.  Always read the label.

To find your nearest Rowlands Pharmacy simply enter your postcode into the store finder.




Store Finder